# SDR IXXA202203067013

- Difficulty date: March 2, 2022
- Submitted: March 6, 2022
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 109,716 hours, 21,255 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A, B

## Discrepancy

MAIN CARGO DOOR WARNING INDICATION AT 340 FLIGHT LEVEL WITH NO LOSS OF PRESSURIZATION. AIR TURN BACK TO DEPARTURE STATION-KILN. EMERGENCY DESCENT WAS UNEVENTFUL WITH NO ADDITIONAL PRECAUTIONARY ACTIONS. ON ARRIVAL AIRCRAFT WAS GROUNDED FOR INSPECTION. GENERAL VISUAL INSPECTION OF THE MAIN CARGO DOOR SATISFACTORY. NO FAULTS NOTED. INITIATED DEFERRAL MAINTENANCE ITEM-29314 MEL CAT C. POST FLIGHT, CREW REPORTED NO SYSTEM FAULT INDICATIONS FOR REMAINDER OF FLIGHT. OPERATIONAL CHECK OF THE MAIN CARGO DOOR INDICATION AND CONTROL SWITCHES IAW IAI SMM 52-32-00 GOOD. FAULT NOT DUPLICATED.  SECURITY AND INTEGRITY OF WIRING AND TARGETS AT EACH MOUNT AREA OF MAIN CARGO DOOR LOCK INDICATION AND HOOK LATCH SATISFACTORY. WITH PRESSURIZATION  MAIN CARGO DOOR INDICATION SYSTEM TEST PER B767 AMM 52-71-09 SATISFACTORY. FAULT NOT DUPLICATED. DEFERRAL MAINTENANCE ITEM 29314 CLEARED.
